eigenvalue, Ginzburg-Landau, bounded domains, asymptote, magnetic field, superconductivity
In this paper we study the eigenvalue problems for the Ginzburg–Landau operator with a large parameter in bounded domains in [openface R]2 under gauge invariant boundary conditions. The estimates for the eigenvalues are obtained and the asymptotic behavior of the associated eigenfunctions is discussed. These results play a key role in estimating the critical magnetic field in the mathematical theory of superconductivity.
Original Publication Citation
Lu, Kening and Xing B. Pan."Eigenvalue problems of Ginzburg-Landau operator in bounded domains." Journal of Mathematical Physics 4 (1999): 2647-267.
BYU ScholarsArchive Citation
Lu, Kening and Pan, Xing-Bin, "Eigenvalue problems of Ginzburg–Landau operator in bounded domains" (1990). Faculty Publications. 730.
Physical and Mathematical Sciences
© 1999 American Institue of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Journal of Mathematical Physics and may be found at http://link.aip.org/link/?JMAPAQ/40/2647/1
Copyright Use Information